Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Pimples on body, redness, peeling skin on arms. No itching or pus

I woke up this morning with what looks like pimples on my upper body, around my abdomen , up my ribs, around the sides of my back on my left side if you are looking at me and go to to the spine . They stop around my shoulder blade, but seem to be in diagonal lines. they are darker red on that side, and more clumped together like splotches. They also seem very random on the abdomen, but they seem to be in diagonal lines on the ribs and back. Under my arms they are very lumped together, and are peeling. they also go down my arms to the inside of my elbows and vanish. They do not itch nor do they contain any puss.
Asked On : Wed, 19 Dec 2012
Answers:  1 Views:  94
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Dermatologist 's  Response
hello.what you seem to have is an allergic would be self limiting in 4-6 weeks. teratment would be required to control the itching and redness.please see a local dermatologist for this.
Answered: Sat, 22 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor